# SDR ASAA9640075

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 110 - DURING CREW PRE-FLIGHT, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE NEAR THE AFT GALLEY AREA.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
